MathSciNet Relay Station
MathSciNet bibliographic data
MR2807963 (2012h:60228) 60J25 (60G51 60H30 91B70)
Cuchiero, Christa; Filipović, Damir; Mayerhofer, Eberhard; Teichmann, Josef Affine processes on positive semidefinite matrices. Ann. Appl. Probab. 21 (2011), no. 2, 397–463.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement